RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 4(196), Pages 237–248 (Mi umn3222)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society

Meetings of the Moscow Mathematical Society




Full text: PDF file (1483 kB)
Received: 17.09.1976

Citation: “Meetings of the Moscow Mathematical Society”, Uspekhi Mat. Nauk, 32:4(196) (1977), 237–248

Citation in format AMSBIB
\Bibitem{1}
\paper Meetings of the Moscow Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 4(196)
\pages 237--248
\mathnet{http://mi.mathnet.ru/umn3222}


Linking options:
  • http://mi.mathnet.ru/eng/umn3222
  • http://mi.mathnet.ru/eng/umn/v32/i4/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Belyaev, “On the motion of a multidimensional body with fixed point in a gravitational field”, Math. USSR-Sb., 42:3 (1982), 413–418  mathnet  crossref  mathscinet  zmath
    2. D. V. Anosov, “On generic properties of closed geodesics”, Math. USSR-Izv., 21:1 (1983), 1–29  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:175
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020